# SDR GAIA02154OP

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE MAIN CARGO DOOR HINGE, A CRACK WAS INDICATED ON THE FORWARD END OF BOTH HALVES, FUSELAGE/DOOR.  ALSO, AT THE AFT END OF FUSELAGE HALF.  NON DESTRUCTIVE INSPECTION CONFIRMED FINDING.  REMOVED AND REPLACED HINGE IAW SB AEIO1-01 REV B.  ACCOMPLISHED ON KITTY HAWK EA B7-51-003.  NDI HOLES WITH NO CRACKS NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
